RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 6, Pages 1373–1398 (Mi izv2242)  

This article is cited in 1 scientific paper (total in 1 paper)

On monotone solutions of nonlinear ordinary differential equations of order $n$.

I. T. Kiguradze


Abstract: We establish in this paper existence and uniqueness criteria and study the behavior for $t\to +\infty$ of the solution $u(t)$ of the differential equation $u^{(n)}=f(t,u,u',…,u^{(n-1)})$, defined in the interval $(0,+\infty)$ and satisfying the conditions $\lim\limits_{t\to +0}u(t)=u_0$ $(-1)^{k}u^{(k)}(t)\geqslant 0$, for $t>0$ $(k=0,1,…,n-1)$.

Full text: PDF file (1912 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:6, 1293–1317

Bibliographic databases:

UDC: 517.9
MSC: 34A12, 34A34, 34C12
Received: 26.11.1968

Citation: I. T. Kiguradze, “On monotone solutions of nonlinear ordinary differential equations of order $n$.”, Izv. Akad. Nauk SSSR Ser. Mat., 33:6 (1969), 1373–1398; Math. USSR-Izv., 3:6 (1969), 1293–1317

Citation in format AMSBIB
\Bibitem{Kig69}
\by I.~T.~Kiguradze
\paper On monotone solutions of nonlinear ordinary differential equations of order $n$.
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 6
\pages 1373--1398
\mathnet{http://mi.mathnet.ru/izv2242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259212}
\zmath{https://zbmath.org/?q=an:0206.37801|0211.40103}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 6
\pages 1293--1317
\crossref{https://doi.org/10.1070/IM1969v003n06ABEH000848}


Linking options:
  • http://mi.mathnet.ru/eng/izv2242
  • http://mi.mathnet.ru/eng/izv/v33/i6/p1373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kon'kov A.A., “On the behavior of Kneser solutions of nonlinear ordinary differential equations”, Ann. Mat. Pura Appl., 195:3 (2016), 977–994  crossref  mathscinet  zmath  isi  scopus
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:232
    Full text:87
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020